MAUDE Adverse Event Report: BECTON DICKINSON TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT
Catalog Number 405828
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: 405828 batch#: 0001563972 it was reported by customer states that they are having issues with 2 epidural trays.In one tray, the clamps are leaking and in the other tray, the paper covering is not glued down.The customer has the tray where the paper is not glued down if needed for investigation.Ref number: 405828; lot number: 0001563972.(b)(4) is their distributor.Rcc received a complaint via phone.Pir attached customer states that they are having issues with 2 epidural trays.In one tray, the clamps are leaking and in the other tray, the paper covering is not glued down.The customer has the tray where the paper is not glued down if needed for investigation.Ref number: 405828; lot number: 0001563972.(b)(4) is their distributor.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation package seal integrity: one tray was provided to our quality team for investigation.Upon initial inspection, no damage was observed with the product, the package had already been opened but the seal was observed to be complete.Functional testing was performed on the nexus connector.During our evaluations, the catheter was properly threaded into the connector without issue, proper flow was achieved, and no leakage or other issue was observed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers 0001563972 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.Based on the sample evaluation and quality team's investigation, a root cause cannot be established at this time.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
Material #: 405828; batch#: 0001563972.It was reported by customer states that they are having issues with 2 epidural trays.In one tray, the clamps are leaking and in the other tray, the paper covering is not glued down.The customer has the tray where the paper is not glued down if needed for investigation.Ref number: (b)(4); lot number: 0001563972.Cardinal health is their distributor verbatim: rcc received a complaint via phone.Pir attached.Customer states that they are having issues with 2 epidural trays.In one tray, the clamps are leaking and in the other tray, the paper covering is not glued down.The customer has the tray where the paper is not glued down if needed for investigation.Ref number: (b)(4); lot number: 0001563972.Cardinal health is their distributor.Epidural tray cover: july 8; i opened a case of the epidural trays and when i was removing the trays i noticed oner had the paper cover loose.There wasn't any physical damage to the box nor any unusual sound.I have the tray set aside to send back to bd._____________________________________.

Brand Name
TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19740658
Report Number1625685-2024-00072
Device Sequence Number3654069
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public(01)00382904058289
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number405828
Device Lot Number0001563972
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer10/06/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date10/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown